# SDR AALA201907189006

- Difficulty date: July 16, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 21,950 hours, 8,904 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Part serial: 40F482
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SHORTLY AFTER TAKEOFF PWS FAIL ANNUNCIATED FOLLOWED BY WXTR FAIL. ATTEMPING RESET BY SELECTION, TEST BOTH PWS FAIL AND WX FAIL ANT AND WXR FAIL ANNUNCIATED (CONTINUED) ATTEMPTED OPERATION ON BOTH AUTO AND MANUAL MODES AS WELL AS WX AND WX & TWXR FAIL RENAMED ANNUNCIATED AND DID NOT FUNCTION. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REPLACED WXR DRIVE UNIT IAW AMM 34-43-11. OPS CHECK OK.*** (CLOSED)
